# SDR 96ZZZX5530

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bulkhead
- Part number: 7620124009101
- Condition: Corroded
- Location: Vert Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR INSPECTION, FOUND VERT PYLON BULKHEAD CORRODED BEYOND LIMITS, INNER GRANULAR CORROSION, NORMAL WEAR AND TEAR.
